MAUDE Adverse Event Report: ENFLOW IV FLUID/BLOOD WARMER; WARMER, THERMAL, INFUSION FLUID

ENFLOW IV FLUID/BLOOD WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number ENFLOW IV FLUID/BLOOD WARMER
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device will not be available for evaluation as it is currently being used in a clinical study and has been determined to be unrelated to the adverse event.However, the device history record was being reviewed to detect in any issue.At this time, the root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The clinical research associate, medical affairs consumables of vyaire medical reported that there was an adverse event reported during the (b)(6) clinical study.At the end of the surgery, it was observed that after changing the fluid to sodium chloride, the patients vein had ruptured.The vein damage was assessed to be caused by poor cannula placement or the patient's vein could not withstand the pressure.

Brand Name
ENFLOW IV FLUID/BLOOD WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
MDR Report Key12749670
Report Number3008959444-2021-00011
Device Sequence Number4557981
Product Code LGZ
UDI-Device Identifier10190752125780
UDI-Public(01)10190752125780
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENFLOW IV FLUID/BLOOD WARMER
Device Catalogue Number980105VS
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;